MathSciNet Relay Station
MathSciNet bibliographic data
MR1226854 35L65 (35M10 76L05)
Fan, Hai Tao One-phase Riemann problem and wave interactions in systems of conservation laws of mixed type. SIAM J. Math. Anal. 24 (1993), no. 4, 840–865.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement